# SDR USAA980225

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 24411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 31,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1.5 INCH LONG CRACK LOWER FUSELAGE BS 727D PLUS 1B LBL 1 SKIN.  REMOVED DAMAGED NDT CONFIRM CRACK CONTAINMENT, INSTALLED AND COMPLETED REPAIR PER SRM 53-00-01.  (M)
